# SDR DALA2019100395660

- Difficulty date: September 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 86,958 hours, 10,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DIFFICULT TO CLOSE.   FOUND OUTSIDE HANDLE OUT OF SEQUENCE, DOOR NOW OPERATES NORMAL.
